# SDR QXEA2019042300185

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 28,777 hours, 30,529 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 120C0301
- Condition: Inoperative
- Location: Nr 1
- Part time: 36,449 hours, 38,043 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 AC GEN CAUTION ILLUMINATED ON TAKE OFF. THE #1 AC GEN CAUTION RESET ONCE EXTINGUISHED AFTER E+A CHECKLIST. THE #1 AC GEN CAUTION LIGHT CAME BACK ON AGAIN AFTER A FEW MINUTES. EVENT MARKER PRESSED. REMOVED FROM SERVICE. INTERROGATED CDS AND FAULTS WERE NOT FOUND. EPCU HAD FAULT CODES 25 (#1 AC GEN FEEDER) & 27 (#1 ACGCU FAIL). R&R #1 AC GEN IAW MTC 6242101. FOUND NO DEBRIS ON #1 AC GEN CHIP DETECTOR MAGNETIC PLUG. C/W ENGINE INSPECTION TASK 05-53-00-210-819 STEP 1-4(A). FOUND NO CONTAMINATION AND REPLACED FILTERS. OPS TEST PASSED. #1 AC GEN CAUTION DID NOT ILLUMINATE AND NO FAULTS NOTED IN CDS OR EPCU. NO LEAKS NOTED. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
